# SDR AMWA77207

- Difficulty date: April 27, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATER TAKE OFF, CREW ATTEMPTED TO RAISE LANDING GEAR, CREW OBSERVED NO GEAR UP AND LOCKED INDICATION GEAR IND DOWN AND LOCKED CONTINUOSLY W/ GEAR IN TRANSIT ILLUM UNTIL GEAR HANDLE BACK IN DOWN POSITION CREW LANDED IN ART WITH NO FURTHER INCIDENT. MAINTENANCE ADJUSTED THE LEFT MAIN LANDING GEAR UPLOCK SWITCH.
